# SDR JJBA20250203025

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 41,584 hours, 28,391 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 38,953 hours, 27,105 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2030748620
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

ENG 1 SHUTDOWN IN FLIGHT. REMOVED AND REPLACED #1 ENGINE. OPS AND LEAK CHECK SAT.
